On the large sieve of Ju V. Linnik

Alfred Rényi

Compositio Mathematica (1951)

  • Volume: 8, page 68-75
  • ISSN: 0010-437X

How to cite


Rényi, Alfred. "On the large sieve of Ju V. Linnik." Compositio Mathematica 8 (1951): 68-75. <http://eudml.org/doc/88769>.

author = {Rényi, Alfred},
journal = {Compositio Mathematica},
keywords = {Number theory},
language = {eng},
pages = {68-75},
publisher = {Kraus Reprint},
title = {On the large sieve of Ju V. Linnik},
url = {http://eudml.org/doc/88769},
volume = {8},
year = {1951},

AU - Rényi, Alfred
TI - On the large sieve of Ju V. Linnik
JO - Compositio Mathematica
PY - 1951
PB - Kraus Reprint
VL - 8
SP - 68
EP - 75
LA - eng
KW - Number theory
UR - http://eudml.org/doc/88769
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.